# SDR QXEA2017013100035

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,567 hours, 18,735 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE DOOR LIGHT REMAINED ON AFTER GEAR SELECTED DOWN FOR LANDING. AT GATE NOSE DOOR APPEARS CLOSED. INTEROGATED PSEU AND RETREIVED FAULT HISTORY NGDRCL UNREASONABLE FAR. FERRY FOR REPAIRS. CHECKED PSEU FAULT HISTORY SHOWS NGDRCL UNREASONABLE FAR ON FLIGHT LEG-01 ADJUSTED NGDRCL PROX SENSOR IAW AMM TASK 32-61-00-280-801.
